Hi, so last night me and my boyfriend had sex. I was on my period and still am, he ejaculated inside of me and not even an hour afterwards I took plan b. I'm on birth control, and I was wondering what are my chances of getting pregnant? I'm not experiencing any side effects of plan b yet, and I also wanted to know when do I start experiencing them?
You did not need Plan B if you were taking your regular birth control as prescribed. The Plan B will now likely mess your menstrual cycle up, & you may find your periods are irregular or you don't get any period for a couple of months, which is common for women in this situation, using the 2 drugs.
You might find you spot or bleed, & that your actual period won't be on time. You can do a pregnancy test when your period is due, if you don't get it, to put your mind at rest.
You may also get any hormonal symptoms that you could get with a period or pregnancy, due to the very dose of artificial hormone in Plan B, combined with the artificial hormones in your regular birth control pill. These can last several weeks.
Not everyone gets side effects from Plan B, & it can vary depending on where you are in your cycle when you take it. Some women also bleed, & some do not, but most find their period is late. In your case, your next couple of periods may be late, due to you using both drugs at once. It could mess your cycle up for a month or two.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2013 • 1 answer
Posted 6 Oct 2015 • 2 answers
Posted 10 Feb 2016 • 1 answer
Posted 17 May 2016 • 1 answer
Posted 5 Oct 2016 • 1 answer